# SDR ASOA201612021261

- Difficulty date: December 2, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 35,731 hours, 26,394 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND A CRACK ON THE WING LEADING EDGE RIB AT SS27.75 RT WING. REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW EA 45-2016-185 AND ECTC EA 45-2016-185.
